Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Black specks in stool after constipation for 4 days, weight loss. Diagnosed with IBS. Anything to be worried about?

19 Year old male, diagnosed by pediatrician with IBS at age 12, constipated without bowel movement for 4 days, after relieving ones-self there were black flakes/specs in the stool (it was a normal brown color stool). Anything to be worried about?? I ve also been losing a few pounds (3-4) in the past week. (128 from 132) And I don t exercise or do a lot of physical activity to promote this weight loss . Thanks!
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
IBS- Irritable Bowel Syndrome is a recurrent problem. You have to get ruled out the allergic factor too.
The constipation and black stool called malena can be due to bleeding in the intestinal tract. You have to get your stool for routine, microscopy, occult blood and for worms.
Weight loss can be due to IBS it self. One of the root causes of IBS is stress and anxiety.
You are having a constipating form of IBS. Watch for the foods, activities causing stress all have to be avoided.
Answered: Fri, 25 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor